MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 5269535 02-010-03-0340 - logic cr femoral cem, right, sz 4 5355987 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 5310355 200-02-41 - three peg patella 41mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a patient, initial right knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2024, approximately 5 years 9 months post the initial procedure.The patient was revised due to pain and synovitis.Prosthesis wear was indicated.X-rays and device images were provided.No further information.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear, which is confirmed from the images provided.Posterior edge loading was observed per the provided radiographs that may be the root cause of the wear, but that cannot be confirmed as the devices were not available for evaluation.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant patient demographic information was not provided.H6: corrected component, and investigation clinical codes.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18762996
Report Number1038671-2024-00304
Device Sequence Number4526058
Product Code JWH
UDI-Device Identifier10885862230492
UDI-Public10885862230492
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Device Catalogue Number02-012-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date03/10/2025
Date Device Manufactured10/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown